# SDR AALA202402077596

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 40,807 hours, 17,132 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AIRCRAFT LEFT IS DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED LAVATORY D DOOR. PER CMM 25-40-64.
